MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 S/C & MOD CATH TRL 54/22.225; HIP INSTRUMENTS : ACETABULAR TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910 S/C & MOD CATH TRL 54/22.225; HIP INSTRUMENTS : ACETABULAR TRIALS
Catalog Number 205754000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
C-stem cathcart / pinnacle , (b)(6) hospital, (b)(6) 2018.The products are noted to be worn/ scratched/ not meeting cssd standards.Reported and sent back by hospital.No adverse event to patient.No delay in surgery.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary the instrument associated with this report was not returned, but a photo was provided confirming the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
S/C & MOD CATH TRL 54/22.225
Common Device Name
HIP INSTRUMENTS : ACETABULAR TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7483104
Report Number1818910-2018-58840
Device Sequence Number18859217
Product Code LXH
UDI-Device Identifier10603295084969
UDI-Public10603295084969
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number205754000
Device Lot NumberAF0311
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer05/28/2018
11/27/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date05/30/2018
12/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1